Announcement

Collapse
No announcement yet.

Burning in legs and feet

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Burning in legs and feet

    I have been a c5 for fourteen years and have recently started having increased burning in my legs and feet. I take 2100 mg of gabapentin each day and increasing the dose does not help. I have had periodic MRIs and nothing has changed. Any suggestions?
    mike

    #2
    get your glucose checked.
    Rick Goldstein
    GO! Mobility Solutions
    facebook.com/goes.anywhere

    Comment


      #3
      Originally posted by goldnucs View Post
      get your glucose checked.
      How does low or high glucose cause the burning pain?

      If this is my problem it would literally change my life from no-life to life.

      The burning stinging pain has gotten worse over the past five years and is now 24.7!

      Thanks for the tip

      Gary
      Gary Is = L-1 Para for 34 years.....................
      ~~~~~~~~~~

      Comment


        #4
        I suffered for a few years with a sensation in my legs that I could only describe as the creepy crawlies. It felt like in the scene in the movie "The Scorpion King", where te bugs were crawling in under their skin and running around. It feels like my feet are always tensed and moving. I'm not sure if this is similar to your sensation or just a different manifestation of similar problem. In my case it was diabetes. Once under control it was greatly reduced but I still experience the sensation from time-to-time though not as bad.

        rick
        Rick Goldstein
        GO! Mobility Solutions
        facebook.com/goes.anywhere

        Comment

        Working...
        X